Volume 3, issue 1 (2003)

Download this article
For printing
Recent Issues

Volume 21
Issue 4, 1595–2140
Issue 3, 1075–1593
Issue 2, 543–1074
Issue 1, 1–541

Volume 20, 7 issues

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editorial Interests
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Author Index
To Appear
 
Other MSP Journals
Espaces profinis et problèmes de réalisabilité

Francois-Xavier Dehon and Gerald Gaudens

Algebraic & Geometric Topology 3 (2003) 399–433
Bibliography
1 J F Adams, On the non-existence of elements of Hopf invariant one, Ann. of Math. $(2)$ 72 (1960) 20 MR0141119
2 M Artin, B Mazur, Etale homotopy, Lecture Notes in Mathematics 100, Springer (1969) MR0245577
3 J M Boardman, Conditionally convergent spectral sequences, from: "Homotopy invariant algebraic structures (Baltimore, MD, 1998)", Contemp. Math. 239, Amer. Math. Soc. (1999) 49 MR1718076
4 A K Bousfield, On the homology spectral sequence of a cosimplicial space, Amer. J. Math. 109 (1987) 361 MR882428
5 A K Bousfield, D M Kan, Homotopy limits, completions and localizations, Lecture Notes in Mathematics 304, Springer (1972) MR0365573
6 R Douady, A Douady, Algèbre et théories galoisiennes. 2, CEDIC (1979) 222 MR595328
7 E Dror Farjoun, J Smith, A geometric interpretation of Lannes' functor $\mathbb{T}$, Astérisque (1990) 6, 87 MR1098968
8 W G Dwyer, Strong convergence of the Eilenberg–Moore spectral sequence, Topology 13 (1974) 255 MR0394663
9 W G Dwyer, J Spaliński, Homotopy theories and model categories, from: "Handbook of algebraic topology", North-Holland (1995) 73 MR1361887
10 V Franjou, L Schwartz, Reduced unstable $A$–modules and the modular representation theory of the symmetric groups, Ann. Sci. École Norm. Sup. $(4)$ 23 (1990) 593 MR1072819
11 P Gabriel, Des catégories abéliennes, Bull. Soc. Math. France 90 (1962) 323 MR0232821
12 P G Goerss, J F Jardine, Simplicial homotopy theory, Progress in Mathematics 174, Birkhäuser Verlag (1999) MR1711612
13 T G Goodwillie, A remark on the homology of cosimplicial spaces, J. Pure Appl. Algebra 127 (1998) 167 MR1620716
14 H W Henn, J Lannes, L Schwartz, The categories of unstable modules and unstable algebras over the Steenrod algebra modulo nilpotent objects, Amer. J. Math. 115 (1993) 1053 MR1246184
15 N J Kuhn, On topologically realizing modules over the Steenrod algebra, Ann. of Math. $(2)$ 141 (1995) 321 MR1324137
16 J Lannes, Sur les espaces fonctionnels dont la source est le classifiant d'un $p$–groupe abélien élémentaire, Inst. Hautes Études Sci. Publ. Math. (1992) 135 MR1179079
17 S Mac Lane, Homology, Classics in Mathematics, Springer (1995) MR1344215
18 J P May, Simplicial objects in algebraic topology, Van Nostrand Mathematical Studies 11, D. Van Nostrand Co., Princeton, N.J.-Toronto, Ont.-London (1967) MR0222892
19 F Morel, Ensembles profinis simpliciaux et interprétation géométrique du foncteur $T$, Bull. Soc. Math. France 124 (1996) 347 MR1414543
20 D G Quillen, Homotopical algebra, Lecture Notes in Mathematics 43, Springer (1967) MR0223432
21 D G Quillen, An application of simplicial profinite groups, Comment. Math. Helv. 44 (1969) 45 MR0242156
22 D L Rector, Steenrod operations in the Eilenberg–Moore spectral sequence, Comment. Math. Helv. 45 (1970) 540 MR0278310
23 L Schwartz, Unstable modules over the Steenrod algebra and Sullivan's fixed point set conjecture, Chicago Lectures in Mathematics, University of Chicago Press (1994) MR1282727
24 L Schwartz, À propos de la conjecture de non-réalisation due à N. Kuhn, Invent. Math. 134 (1998) 211 MR1646599
25 L Schwartz, La filtration de Krull de la catégorie $\mathcal{U}$ et la cohomologie des espaces, Algebr. Geom. Topol. 1 (2001) 519 MR1875606
26 B E Shipley, Convergence of the homology spectral sequence of a cosimplicial space, Amer. J. Math. 118 (1996) 179 MR1375305
27 N E Steenrod, D B A Epstein, Cohomology operations, Annals of Mathematics Studies 50, Princeton University Press (1962) MR0145525